# SDR AWXA9900406

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Part number: D543772075001
- Condition: Corroded
- Location: Y1732rh Fr 65-66
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CORROSION RT FLOOR SUPPORT Y1732 BTWN FR 65-66, CORROSION AROUND CLIP.  NUT HOLES (TOP AND BOTTOM).  REPLACED BEAM AS PER DWG NR D534772075001 AND INSTALLED IAW A-320 SRM 51-72-11.
